×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Please help!

More
8 years 1 week ago #1 by jadesmith01
jadesmith01 created the topic: Please help!
Hi,

I am losing much sleep over this. Any input is much appreciated.

I am currently taking GYNERA pills. I started my first pack on the second day of my period instead of the first. I had sex on the same day (yes, my second day of bleeding). And then again a week after that. I have not been missing any pills so far and I take them at the same time every night. But now my breasts feel so tender to the point of aching and I feel like I gained a pound or two. I've only 2 tablets left-I canNOT get pregnant.absolutely not. Please tell me what is going on-Please help!


Thank you

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl